# SDR CA160226001

- Difficulty date: February 24, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 170-100SU
- Aircraft time: 24,701 hours
- Engine: Ge CF348E5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NAP18730111
- Condition: Failed
- Location: Cockpit
- Part time: 25,071 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS WINDSHIELED SHATTERED DURING THE APPROACH. AIRCRAFT PROCEEDED TO LAND SAFELY. UPON REMOVAL OF THE SHATTERED WINDSHIELD THERE IS EVIDENCE OF ARCING. NEW WINDSHIELD INSTALLED AND AIRCRAFT RETURNED TO SERVICE.
